# SDR SWAA2021073088883

- Difficulty date: June 28, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 74,739 hours, 44,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A3722U12
- Condition: Cracked
- Location: Power Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT. POWER RECEPTACLE CUT-OUT FWD EDGE DOUBLER CRACKED ABOVE AND BELOW THE LWR HINGE ; / [01] REMOVED POWER RECEPTACLE ACCESS DOOR #114AR PER B737-700 SRM 53-10-15-2R-5; [02] REMOVED ACCESS PANEL# 114AW AND 114AC FROM NOSE WHEEL WELL PER B737-700 SRM 51-40-02-0G-0; [03] PARTIALLY REMOVED FASTENER AT EXTERNAL POWER RECEPTACLE SKIN BETWEEN STA 219 AND STA 243 ; BETWEEN S-17R & S-24R PER SRM 51-40-02-0G-0 REMOVED INNER DOUBLER AT EXT. POWER RECEPTACLE CUT-OUT AS PER SRM 51-40-02; [06] LOCATED AND DRILLED NEW DOUBLER P/N 141A3722U12 AT EXTERNAL POWER RECEPTACLE AREA IRW B737-700 SRM 53-10-15-2R-5;] REMOVED & REPLACED INNER SKIN DOUBLER AROUND EXTERNAL POWER RECEPTACLE CUT OUT; REF. B737-7 SRM 51-40-02-0G-0; & DWG. 141A3702.;
